Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diagnosed with GERD, on nexium. Feel nauseated, anxiety. Suggestions ?

hi my name is AAAA l have been diagnosed with gord.l ve been put on nexium but last night l had to vomit as l was so nauseated what eles can help when l feel like that is it just the gord causing it or is it my anxiety making me feel like this .also whats the best natural like swiss,saint johns for anxiety,l was going to buy mood made by swiss.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Welcome to Healthcare Magic!
Nausea is one of the symptoms of GERD. But nausea can occur with many other conditions as well.
If you are having GERD, then there would be symptom relief with Nexium.
If you are not getting good relief, then make sure you are taking nexium in empty stomach before breakfast.
Certain lifestyle changes are also important which includes weight reduction if obese, avoiding , alcohol, smoking, coffee, citrus, tomato products, spices, fatty food, chocolate, carbonated beverages etc.
Yes anxiety can also cause nausea. I always advice my patient to meditate and do deep breathing for relief from anxiety.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor